Differential and Integral Equations
- Differential Integral Equations
- Volume 17, Number 7-8 (2004), 943-960.
Bifurcation for variational inequalities with strongly indefinite quadratic part
We study the existence of bifurcation points for variational inequalities with strongly indefinite quadratic part. We use a nonsmooth variational framework. An application to an elliptic system with an obstacle is given.
Differential Integral Equations Volume 17, Number 7-8 (2004), 943-960.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 58E07: Abstract bifurcation theory
Secondary: 35B32: Bifurcation [See also 37Gxx, 37K50] 35J85 47J15: Abstract bifurcation theory [See also 34C23, 37Gxx, 58E07, 58E09] 49J40: Variational methods including variational inequalities [See also 47J20] 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)
Groli, Alessandro; Saccon, Claudio. Bifurcation for variational inequalities with strongly indefinite quadratic part. Differential Integral Equations 17 (2004), no. 7-8, 943--960.https://projecteuclid.org/euclid.die/1356060337